NUROFEN COLD & FLU TABS 12

NUROFEN COLD & FLU TABS 12

Relief from blocked nose & sinuses, aches & pains, sore throat, fever and headache

Highlights
• Non-drowsy

NUROFEN COLD & FLU TABS 12

Price: €7.00 inc. VAT

Qty   

Nurofen Cold and Flu Tablets are film-coated tablets used to relieve nasal congestion and the symptoms of colds and flus, including headache, sore throat, body ache, fever and pain. Each tablet contains 200mg of ibuprofen and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. These tablets are non-drowsy.

Adults and children 12 years and over: 1-2 tablets with water every 4-6 hours, up to a maximum of 6 tablets in 24 hours. 

Do not take with any other products containing pseudoephedrine

Agree